JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A STABILITY OF PEXIDERIZED EXPONENTIAL EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A STABILITY OF PEXIDERIZED EXPONENTIAL EQUATION
Chung, Jae-Young;
  PDF(new window)
 Abstract
We prove the Hyers-Ulam stability of a Pexiderized exponential equation of mappings f, g, h : , where G is an abelian group and S is a commutative semigroup which is divisible by 2. As an application we obtain a stability theorem for Pexiderized exponential equation in Schwartz distributions.
 Keywords
distribution;Sato hyperfunction;Fourier hyperfunction;Pexiderized exponential equation;heat kernel;stability;
 Language
English
 Cited by
 References
1.
J. Aczel and J. Dhombres, Functional Equations in Several Variables, Encyclopedia of Mathematics and its Applications, 31. Cambridge University Press, Cambridge, 1989

2.
J. A. Baker, The stability of the cosine equation, Proc. Amer. Math. Soc. 80 (1980), no. 3, 411–416

3.
J. A. Baker, J. Lawrence, and F. Zorzitto, The stability of the equation f(x + y) = f(x)f(y), Proc. Amer. Math. Soc. 74 (1979), no. 2, 242–246

4.
J. Chang and J. Chung, The stability of the sine and cosine functional equations in Schwartz distributions, Bull. Korean Math. Soc. 46 (2009), no. 1, 87–97 crossref(new window)

5.
J. Chung, Hyers-Ulam stability theorems for Pexider equations in the space of Schwartz distributions, Arch. Math. (Basel) 84 (2005), no. 6, 527–537

6.
J. Chung, A distributional version of functional equations and their stabilities, Nonlinear Anal. 62 (2005), no. 6, 1037–1051 crossref(new window)

7.
I. Fenyo, Uber eine Losungsmethode gewisser Funktionalgleichungen, Acta Math. Acad. Sci. Hungar. 7 (1956), 383–396 crossref(new window)

8.
I. M. Gelfand and G. E. Shilov, Generalized Functions. Vol. 2, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1968

9.
L. Hormander, The Analysis of Linear Partial Differential Operators. I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 256. Springer-Verlag, Berlin, 1983

10.
D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser Boston, Inc., Boston, MA, 1998

11.
S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Inc., Palm Harbor, FL, 2001

12.
Th. M. Rassias, Stability of mappings of Hyers-Ulam type, Hadronic Press Collection of Original Articles, 111–116. Hadronic Press, Inc., Palm Harbor, FL, 1994

13.
L. Schwartz, Theorie des distributions, Hermann, Paris, 1966

14.
D. V. Widder, The Heat Equation, Academic Press, New York, 1975